American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Thomas F. Banchoff. The two-piece property and tight $n$-manifolds-with-boundary in $E\sp{n}$ . Trans. Amer. Math. Soc. 161 (1971) 259-267. MR 0287556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Leonard. $G$-structures on spheres . Trans. Amer. Math. Soc. 157 (1971) 311-327. MR 0275468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph A. Wolf. A compatibility condition between invariant riemannian metrics and Levi-Whitehead decompositions on a coset space . Trans. Amer. Math. Soc. 139 (1969) 429-442. MR 0252573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. T. Hahn and Josephine Mitchell. Generalization of Schwarz-Pick lemma to invariant volume in a K\"ahler manifold . Trans. Amer. Math. Soc. 128 (1967) 221-231. MR 0243120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. Smoke. Invariant differential operators . Trans. Amer. Math. Soc. 127 (1967) 460-494. MR 0210835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yung-chow Wong. Recurrent tensors on a linearly connected differentiable manifold . Trans. Amer. Math. Soc. 99 (1961) 325-341. MR 0121751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Osserman. On the Gauss curvature of minimal surfaces . Trans. Amer. Math. Soc. 96 (1960) 115-128. MR 0121723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Wolfgang Smith. Lorentz structures on the plane . Trans. Amer. Math. Soc. 95 (1960) 226-237. MR 0117678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Herbert Federer. Curvature measures . Trans. Amer. Math. Soc. 93 (1959) 418-491. MR 0110078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Georges Glaeser. Int\'egration d'une forme diff\'erentielle le long de certaines courbes non rectifiables . Trans. Amer. Math. Soc. 93 (1959) 169-183. MR 0108571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. J. Mickle and T. Radó. A uniqueness theorem for Haar measure . Trans. Amer. Math. Soc. 93 (1959) 492-508. MR 0109852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard S. Palais. Natural operations on differential forms . Trans. Amer. Math. Soc. 92 (1959) 125-141. MR 0116352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Auslander and L. Markus. Classical differential equations on manifolds . Trans. Amer. Math. Soc. 91 (1959) 113-128. MR 0104260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip Hartman. On exterior derivatives and solutions of ordinary differential equations . Trans. Amer. Math. Soc. 91 (1959) 277-293. MR 0109236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shoshichi Kobayashi. Compact homogeneous hypersurfaces . Trans. Amer. Math. Soc. 88 (1958) 137-143. MR 0096284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce L. Reinhart. Harmonic integrals on almost product manifolds . Trans. Amer. Math. Soc. 88 (1958) 243-276. MR 0104937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Philip Hartman. On integrating factors and on conformal mappings . Trans. Amer. Math. Soc. 87 (1958) 387-406. MR 0095329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1